Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Fearing to lose friends with my attitude and behaviour. Looking for solution?

hi doctor. i m like sufferin a lot like very scared weather i ll loose my frnd s with my attitude and behaviour. eve though my frnd is true to me and trust worthy i m not able to believe her. every time its creating a problem not only with m frnd but my family members to
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It's good that you have taken the initiative to seek help. You need a detailed psychological assessment to find out why you have such maladaptive behaviour. I would advise you to consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor